| Catalog Number |
CS-14703 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "the guide wire bent." the user changed to a new set.There was no patient harm or injury.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned; however, the customer provided two photos for analysis.The complaint of a kinked guide wire was not able to be confirmed as the photos show the product lidstock and complaint submission form, however, the reported device is not pictured.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested.".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description